Article citationsMore >>

Hassan, H.N. and El-Tawil, M.A., “A new technique of using homotopy analysis method for solving high-order nonlinear differential equations,” Mathematical methods in Applied Science, 34. 728-742. 2011.

has been cited by the following article:

Article

On the Homotopy Analysis Method for an Seir Tuberculosis Model

1Department of Mathematics, University of Ilorin, Ilorin, Nigeria

2Department of Mathematics & Statistics, The Polytechnic, Ibadan, Nigeria


American Journal of Applied Mathematics and Statistics. 2013, Vol. 1 No. 4, 71-75
DOI: 10.12691/ajams-1-4-4
Copyright © 2013 Science and Education Publishing

Cite this paper:
M.O. Ibrahim, S.A. Egbetade. On the Homotopy Analysis Method for an Seir Tuberculosis Model. American Journal of Applied Mathematics and Statistics. 2013; 1(4):71-75. doi: 10.12691/ajams-1-4-4.

Correspondence to: S.A. Egbetade, Department of Mathematics & Statistics, The Polytechnic, Ibadan, Nigeria. Email: egbetades@yahoo.com

Abstract

In this paper, we provide a very accurate, non-perturbative, semi-analytical solution to a system of nonlinear first-order differential equations modeling the transmission of tuberculosis (TB) in a homogeneous population. Our analysis is based on Homotopy Analysis Method (HAM). Maple 15 software is used to carry out the computations. Our results show the validity and potential of HAM for computing the solution of nonlinear equations.

Keywords